EconPapers    
Economics at your fingertips  
 

Global policy at the zero lower bound in a large-scale DSGE model

Sandra Gomes, Pascal Jacquinot, Ricardo Mestre and João Sousa ()

Journal of International Money and Finance, 2015, vol. 50, issue C, 134-153

Abstract: This paper analyses whether fiscal policies can alleviate the effects of a global recession that drives interest rates to the zero lower bound. Additionally, we study the benefits of international coordination. The analysis is carried out using a dynamic general equilibrium model of the global economy (EAGLE model). We consider that the fiscal shocks are temporary and that fiscal policy retains full credibility at all times. In this setup we find significant non-linearities in a zero lower bound situation that amplify the effects of fiscal shocks compared to the non-zero lower bound case. International coordination is helpful but does not play a major role in the results.

Keywords: Zero lower bound; Fiscal multipliers; Monetary policy; Dynamic general equilibrium models (search for similar items in EconPapers)
JEL-codes: E52 E62 E63 F42 (search for similar items in EconPapers)
Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (16)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0261560614001405
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Global policy at the zero lower bound in a large-scale DSGE model (2010) Downloads
Working Paper: Global policy at the Zero Lower Bound in a large-scale DSGE model (2010) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jimfin:v:50:y:2015:i:c:p:134-153

DOI: 10.1016/j.jimonfin.2014.09.005

Access Statistics for this article

Journal of International Money and Finance is currently edited by J. R. Lothian

More articles in Journal of International Money and Finance from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-31
Handle: RePEc:eee:jimfin:v:50:y:2015:i:c:p:134-153